# SDR SWAA2023082892225

- Difficulty date: August 22, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N470WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33860
- Aircraft time: 64,201 hours, 38,368 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Missing
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR ASSIST HANDLE ASSY MISSING<[01] INTALLED CARGO DOOR ASSIST HANDLE ASSEMBLY PER AMM 52-31-00
